Tomasz R. Bielecki and Igor Cialenco acknowledge support from the NSF grant DMS-0908099. The authors thank the anonymous referees and the associate editor for their helpful comments and suggestion.
NO-ARBITRAGE PRICING FOR DIVIDEND-PAYING SECURITIES IN DISCRETE-TIME MARKETS WITH TRANSACTION COSTS
Article first published online: 18 JUN 2013
© 2013 Wiley Periodicals, Inc.
Volume 25, Issue 4, pages 673–701, October 2015
How to Cite
Bielecki, T. R., Cialenco, I. and Rodriguez, R. (2015), NO-ARBITRAGE PRICING FOR DIVIDEND-PAYING SECURITIES IN DISCRETE-TIME MARKETS WITH TRANSACTION COSTS. Mathematical Finance, 25: 673–701. doi: 10.1111/mafi.12038
- Issue published online: 10 SEP 2015
- Article first published online: 18 JUN 2013
- Manuscript Revised: DEC 2012
- Manuscript Received: JUN 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!